# SDR CA190429018

- Difficulty date: April 26, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Ice System
- Part number: 6007045
- Condition: Intermittent
- Location: Mlg
- Part time: 25,128 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) BRAKES RELEASE INTERMITTENTLY ABOVE 50 KTS, TROUBLESHOOTING FOUND ANTI-SKID UNIT FAULTY. ANTI SKID UNIT REPLACED AND AIRCRAFT RTS. (TC# 20190429018)
